Our expert says:
I apologise for the late response, so by the time you get this answer you may have already taken your injection. However to try and assist you in answering your question, any medication that is taken to help one either ovulate or produce more follicles will increase your chances of a multiple pregnancy. The fact that you have taken higher dose clomid and in addition some other injections, indicate that your doctor had the intention of producing multiple follicles and therefore the risk of a multiple pregnancy would be high.
Answered by: Dr. Y.M.Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.